Skip to content Skip to navigation

Existence of Standing Waves in DNLS with Saturable Nonlinearity on 2D-Lattice

Commun. Math. Anal.
Volume 22, Number 2 (2019), 18 - 34

Existence of Standing Waves in DNLS with Saturable Nonlinearity on 2D-Lattice

Price: $20.00

Abstract

In this paper we obtain results on existence of standing waves in Discrete Nonlinear Shr\"{o}dinger equation (DNLS) with saturable nonlinearity on a two-dimensional lattice. We consider two types of solutions: with periodic amplitude and vanishing at infinity (localized solution). Sufficient conditions for the existence of such solutions are obtained with the aid of Nehari manifold and periodic approximations.